# SDR F3LA99084

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N212US
- Make and model: Boeing 737201
- Aircraft serial: 20212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6544510816
- Condition: Failed
- Location: 'A' Hyd System
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - UPON ARRIVAL, FLIGHT CREW REPORTED 'A' SYSTEM HYDRAULIC LIGHT FLICKERED, THEN LOST AL SYSTEM 'A' HYDRAULICS AT ALTITUDE.  'B' SYSTEM AND STANDBY SYSTEM REMAINED NORMAL.  REPLACED DEFECTIVE 'A' SYSTEM MAIN HYDRAULIC SUPPLY LINE TO ENGINE DRIVEN HYDRAULIC PUMP AT RIGHT OUTBOARD WALKING BEAM.  PERFORMED LEAK CHECK AND SERVICED HYDRAULIC SYSTEM PER MM 29-09-121A AND WORK CARD 1-1101A AND CHECKED OK.  (M)
